RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2010, Volume 10, Number 3, Pages 603–609 (Mi mmj394)  

This article is cited in 2 scientific papers (total in 2 papers)

Parabolic Character Sheaves, III

G. Lusztig

Department of Mathematics, M.I.T., Cambridge, MA

Abstract: The main purpose of this paper is to define a class of simple perverse sheaves (called character sheaves) on certain ind-varieties associated to a loop group. This has applications to a geometric construction of certain affine Hecke algebras with unequal parameters, as will be shown elsewhere.

Key words and phrases: character sheaf, parahoric subgroup, ind-variety, affine Hecke algebra.

DOI: https://doi.org/10.17323/1609-4514-2010-10-3-603-609

Full text: http://www.ams.org/.../abst10-3-2010.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 20G99
Received: January 12, 2010
Language:

Citation: G. Lusztig, “Parabolic Character Sheaves, III”, Mosc. Math. J., 10:3 (2010), 603–609

Citation in format AMSBIB
\Bibitem{Lus10}
\by G.~Lusztig
\paper Parabolic Character Sheaves,~III
\jour Mosc. Math.~J.
\yr 2010
\vol 10
\issue 3
\pages 603--609
\mathnet{http://mi.mathnet.ru/mmj394}
\crossref{https://doi.org/10.17323/1609-4514-2010-10-3-603-609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732575}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281878900006}


Linking options:
  • http://mi.mathnet.ru/eng/mmj394
  • http://mi.mathnet.ru/eng/mmj/v10/i3/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Goertz U., He X., “Basic Loci of Coxeter Type in Shimura Varieties”, Camb. J. Math., 3:3 (2015), 323–353  crossref  mathscinet  zmath  isi
    2. He X., Rapoport M., “Stratifications in the Reduction of Shimura Varieties”, Manuscr. Math., 152:3-4 (2017), 317–343  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:127
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020